# SDR HEEA978983

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31219
- Make and model: Skrsky S76A
- Aircraft serial: 760230
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shut Off Valve
- Part number: 7650007903102
- Condition: Sticks
- Location: Bleed Sov
- Part time: 479 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STICKS IN OPEN POSITION. SENT TO HELICOPTER SUPPORT, INC. FOR INSPECTION AND REPAIR.
